# SDR USAA010237

- Difficulty date: February 19, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1 INCH, BS 380 AT E/E EQUIPMENT COOLING DUCT OUTLET.  INSTALLED INTERIOR SKIN DOUBLER PER T/R 53-30-04.  (M)
